# SDR AALA2019122439013

- Difficulty date: December 22, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 11,730 hours, 4,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS AFT LEFT PASSENGER/CREW DOOR DAMPER PRESSURE WAS LOW AT 950 PSI AT 45 DEG. SERVICED AFT LEFT PASSENGER/CREW DOOR DAMPER IAW AMM 52-22-00.
